Translator Disclaimer
July/August 2018 An existence result for superlinear semipositone $p$-Laplacian systems on the exterior of a ball
Maya Chhetri, Lakshmi Sankar, R. Shivaji, Byungjae Son
Differential Integral Equations 31(7/8): 643-656 (July/August 2018).

Abstract

We study the existence of positive radial solutions to the problem \begin{equation*} \left\{ \begin{aligned} -\Delta_p u &= \lambda K_1(|x|) f(v) \hspace{.3in}\mbox{in } \Omega_e,\\ -\Delta_p v &= \lambda K_2(|x|) g(u) \hspace{.31in}\mbox{in } \Omega_e, \\u &= v=0 \hspace{.7in} \mbox{ if } |x|=r_0, \\u(x)&\rightarrow 0,v(x)\rightarrow 0 \hspace{.4in} \mbox{as }\left|x \right|\rightarrow\infty, \end{aligned} \right. \end{equation*} where $\Delta_p w:=\mbox{div}(|\nabla w|^{p-2}\nabla w)$, $1 < p < n$, $\lambda$ is a positive parameter, $r_0>0$ and $\Omega_e:=\{x\in\mathbb{R}^n|~|x|>r_0\}$. Here, $K_i:[r_0,\infty)\rightarrow (0,\infty)$, $i=1,2$ are continuous functions such that $\lim_{r \rightarrow \infty} K_i(r)=0$, and $f, g:[0,\infty)\rightarrow \mathbb{R}$ are continuous functions which are negative at the origin and have a superlinear growth at infinity. We establish the existence of a positive radial solution for small values of $\lambda$ via degree theory and rescaling arguments.

Citation

Download Citation

Maya Chhetri. Lakshmi Sankar. R. Shivaji. Byungjae Son. "An existence result for superlinear semipositone $p$-Laplacian systems on the exterior of a ball." Differential Integral Equations 31 (7/8) 643 - 656, July/August 2018.

Information

Published: July/August 2018
First available in Project Euclid: 11 May 2018

zbMATH: 06890408
MathSciNet: MR3801828

Subjects:
Primary: 34B16, 34B18, 35J57

Rights: Copyright © 2018 Khayyam Publishing, Inc.

JOURNAL ARTICLE
14 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.31 • No. 7/8 • July/August 2018
Back to Top